IEEE - Institute of Electrical and Electronics Engineers, Inc. - Optimal zeros for model reduction of continuous-time systems

Proceedings of 2000 American Control Conference (ACC 2000)

Author(s): Hauksdottir, A.S.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2000
Conference Location: Chicago, IL, USA
Conference Date: 28 June 2000
Volume: 3
ISBN (Paper): 0-7803-5519-9
ISSN (Paper): 0743-1619
DOI: 10.1109/ACC.2000.879530
Regular:

Closed-form expressions of transfer-function responses are applied to model-reduction of n-th order continuous-time systems. The contribution of each eigenvalue to the impulse response over an... View More

Advertisement